MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE
Model Number 04.211.022
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part # 04.211.022s lot # 9l36641 manufacturing site: (b)(4) release to warehouse date: 12 may 2022 expiration date: 01 may 2032 supplier: (b)(4).Non-sterile part # 04.211.022 non-sterile lot # 748p573 manufacturing site: (b)(4) release to warehouse date: 28 march 2022 supplier: synthes usa.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022 during an osteosynthesis for right distal humerus fracture, four (4) consecutive locking screws failed to lock into the four holes of a plate.The surgeon had been following the surgical technique and had started inserting the locking screws using a drill sleeve.The surgeon consulted with the sales rep and ultimately decided to proceed using a new plate.The surgery was completed successfully with less than 30 minutes of delay.This report is for a 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 22mm.This is report 3 of 5 for (b)(4).

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15285899
Report Number8030965-2022-05982
Device Sequence Number2406954
Product Code HWC
UDI-Device Identifier10886982119032
UDI-Public(01)10886982119032
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.211.022
Device Catalogue Number04.211.022S
Device Lot Number9L36641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L20 TA; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L22 TA; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L22 TA; VA-LCP DHP 2.7/3.5 DORSO-LAT W/SUPP-LAT
Patient SexUnknown